# SDR 9500599156

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT DID NOT ILLUMINATE WHILE GEAR WAS INTRANSIT ON RETRACTION.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED BROKEN WIRE FROM LEFT WING ROOT TERMINAL STRIP TO LEFT GEAR UPLOCK SWITCH.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
